advertisement
Question
Posted by: lily | 2011-03-29

Menstrual Period

Hi I have a question, I had an ectopic pregnancy and had to have surgery to remove the clotted blood, after surgery the doctor gave me the birth control shot this was on november 2009, I got my period on July 2010 but have not gotten my period since then. So please help me I''m a student that dont have health insurance because I cant afford it, I had a blood test but the results came back normal. what can or should I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lily
The birth control shot do stop menstruation in some patients for a while but if you only had the one shot, you should have started menstruating again by now. You need an examination by a doctor to determine if it is safe for you to take a bi or triphasic contraceptive tablet for a month or two to stimulate your menstruation again. If it still does not return, you may need to see a gynecologist to examine you for anovulatory cycles (when the ovaries do not produce an egg each month)
Do you not have governmental health services you can access?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: lily | 2011-03-30

Thank you for your help. No I don''t have health insurance but I can go to the clinic close to my house and ask about the bi or triphasic contraceptive tablet.

thank you
lily

Reply to lily
Posted by: Cyberdoc | 2011-03-29

Hallo Lily
The birth control shot do stop menstruation in some patients for a while but if you only had the one shot, you should have started menstruating again by now. You need an examination by a doctor to determine if it is safe for you to take a bi or triphasic contraceptive tablet for a month or two to stimulate your menstruation again. If it still does not return, you may need to see a gynecologist to examine you for anovulatory cycles (when the ovaries do not produce an egg each month)
Do you not have governmental health services you can access?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement